Triyotex

Hello all I'm new here and have a question. I have all the hypo symptoms but I'm within normal range except that I have HIGH RT3 , so I did a lot of research and decided to find a way to make myself better, anyways to make a long story short I have been taking Triyotex for 3 days and was wondering if anybody out there is on it and knows how long it will take for me to start feeling better?

8 Replies

oldestnewest
  • Welcome to the forum, Tiredswaingirl183.

    It helps members to advise if you can post your thyroid results and ranges (figures in brackets after results). How much Levothyroxine were you taking prior to switching to Triyotex, and are you taking 75mcg Triyotex?

    It takes 48-72 hours for T3 to get into the cells so you may start feeling improvement now, but it is possible you won't until the high rT3 clears which t can take up to 14 weeks.

    ____________________________________________________________________________________

    I am not a medical professional and this information is not intended to be a substitute for medical guidance from your own doctor. Please check with your personal physician before applying any of these suggestions.

  • Thanks for your reply i don't remember the exact numbers and can't find the attachment in my email with my test results from my Chinese medicine doctor friend who's the one who ordered the labs for me, for some reason I see the email but cannot find the attachment anymore idk what's going on with my phone.

  • Ok found my labs not too sure how to read them as a friend helped with them here it is

    TSH 2.070

    T4 11.3

    T3 UPTAKE 24

    FREE THYROXINE INDEX 2.7

    TRIIODOTHYRONINE,FREE,SERUM. 2.8

    TRIIODOTHYRONINE (T3) 111

    REVERSE T3, SERUM. 27

    T4, FREE (DIRECT) 1.31

    THYROID PEROXIDASE (TPO) AB. 8

    THYROGLOBULIN,ANTIBODY <1.0

    LOW POSITIVE THYROGLOBULIN ANTIBODIES ARE SEEN IN A PORTION OF THE ASYMPTOMATIC POPULATIONS.

    This is what the portion of my thyroid labs says again I don't know much about it I just know my debilitating symptoms and what I have researched myself and what my holistic medicine friend shared with me. Also i have low D vitamin and high cholesterol but that was caused since I have been on birth control which I discontinued using 2 months ago in a effort to feel better I'm a 32 year old female I eat healthy and work out 5 times a week and I experienced sudden weight gain of 10 pounds 2 months ago after a long time of working extremely high and being unable to keep losing weight after my last pregnancy 3 years ago.

  • Tiredswaingirl83, Antibodies are negative for autoimmune thyroid disease (Hashimotos). It's not possible to interpret results without the ref range (figures in brackets), however, TSH >2.0 indicates thyroid is beginning to struggle. FT4 and FT3 look low but I would need to see the ref ranges to be sure. What I am sure is that you will be overmedicated if you take more than 25mcg T3 and may even be overmedicated on 25mcg.

    What is your vitD result?

    _________________________________________________________________________

    I am not a medical professional and this information is not intended to be a substitute for medical guidance from your own doctor. Please check with your personal physician before applying any of these suggestions.

  • Hi thanks for your reply, I actually just took the whole pill to see how I'd feel to be honest it's my first time taking anything I've been feeling terrible for at least 2 years and just got tored of it!! The whole pill once in the morning to be honest I don't really feel any different yet, well maybe the fact that I'm not cold all the time as usual....

  • Tiredswaingirl183, 75mcg T3 is equivalent to 225mcg Levothyroxine which is more than I was prescribed after total thyroidectomy. It's a huge dose to start on and is likely to make you feel very unwell indeed. 25mcg is an appropriate starting dose and you should have a FT3 test after 6 weeks to ensure you are not overmedicated.

    _________________________________________________________________________

    I am not a medical professional and this information is not intended to be a substitute for medical guidance from your own doctor. Please check with your personal physician before applying any of these suggestions.

  • Thank you I did read about that, however, these are capsules and they're nearly impossible to divide up. I figured I'd feel unwell right away if it was too much, is that not so?

  • TiredSwaingirl83, no it will take a few days to build up and then you'll start feeling unwell. Overmedicating can disturb heart rhythms and cause atrial fibrillation so I suggest you reduce dose. You can empty the beads from the capsule and either count them and divide by 3 to get 25mcg or divide the the beads into 3 equal piles. It would actually be better to take none than to overmedicate.

    _________________________________________________________________________

    I am not a medical professional and this information is not intended to be a substitute for medical guidance from your own doctor. Please check with your personal physician before applying any of these suggestions.

You may also like...